# SDR CALA2022071501761

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 38,854 hours, 13,360 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Extinguisher
- Part number: NA
- Condition: Dislodged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRE EXT FELL OFF MOUNT ONTO MAN GEAR EXT DOOR. GEAR WOULDNT RETRACT RESET DOOR GEAR OPS NORM UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V900892 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003051442 AND PRTR MX ADJUSTED BRACKET FOR COCKPIT FIRE EXTINGUISHER. EXTINGUISHER IS SECURED MX ADJUSTED BRACKET FOR COCKPIT FIRE EXTINGUISHER. EXTINGUISHER IS SECURED ADD EMP:V900892 CREW FOLLOWED QRH PROCEDURES AND SECURED THE MANUAL EXTENSION ACCESS DOOR. GEAR OPERATED NORMALLY
